Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

The pus on my tonsils are gone but it is still a little inflamed. Can I stop taking co-amoxiclav 625mg ?

I just want to ask you if I can stop taking co-amoxiclav 625mg if the pus on my tonsils are gone but it is still a little inflamed. I went to the doctor 2 weeks ago to be diagnosed my physician gave me the medicine to take. It healed but after a week the right side of my tonsils have pus and I self medicated with the drug my physician gave me two weeks ago.
Asked On : Wed, 19 Jan 2011
Answers:  3 Views:  314
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
ENT Specialist 's  Response
Hi,

Remember, "Self Medication is bad" it can put you into trouble sometimes. If you have taken the above medicines for more than 10 days better stop it, if you do not have any symptoms. Also, do gargles with povidone iodine mouth gargles and drink plenty of warm water.

Regards
Dr. Naveen Kumar
Answered: Wed, 19 Jan 2011
I find this answer helpful
  User's Response
Thank You for your reply Dr. Kumar I used it for about a week when my physician gave me the prescription and then stop but after 5 days there's accumulation of pus again on the other side of my tonsils so I start the medication again, and now I've been drinking it for 3 days now. If I stop it will the bacteria have immunization on that medication?
Thank You and Regards!
Answered: Thu, 20 Jan 2011
ENT Specialist Dr. Naveen Kumar's  Response
Hi,

You can continue the antibiotic for another 5 days but along with that please do gargles with povidone iodine mouth gargles.

Regards
Dr. Naveen Kumar
Answered: Thu, 20 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor